# SDR SWIA200820525

- Difficulty date: September 16, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 14,261 hours, 11,013 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FS 280 FLOORBEAM AT RBL 9 OUTBOARD SIDE CRACKED.  REPLACED PER SRM.
